# SDR ASAA2013060795425

- Difficulty date: June 7, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380125
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON BEHIND FWD END OF PANEL 5752L ANGLE IS CHAFED.  ACFT GROUNDED. REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-40-0G-0.
